Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On adic genus and lambda-rings


Author: Donald Yau
Journal: Trans. Amer. Math. Soc. 357 (2005), 1341-1348
MSC (2000): Primary 55P15; Secondary 55N15, 55P60, 55S25
Published electronically: May 10, 2004
MathSciNet review: 2115369
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions on a space are given which guarantee that the $K$-theory ring is an invariant of the adic genus. An immediate consequence of this result about adic genus is that for any positive integer $n$, the power series ring $\mathbf{Z} \lbrack \lbrack x_1, \ldots , x_n \rbrack \rbrack$ admits uncountably many pairwise non-isomorphic $\lambda$-ring structures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P15, 55N15, 55P60, 55S25

Retrieve articles in all journals with MSC (2000): 55P15, 55N15, 55P60, 55S25


Additional Information

Donald Yau
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 W. Green Street, Urbana, Illinois 61801
Email: dyau@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03493-2
PII: S 0002-9947(04)03493-2
Keywords: Adic genus, lambda-rings
Received by editor(s): May 1, 2002
Received by editor(s) in revised form: August 1, 2003
Published electronically: May 10, 2004
Article copyright: © Copyright 2004 American Mathematical Society